# SDR HYIA20151124003

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 31,393 hours, 14,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ACFT ROLLS TO THE RT WHEN FLAPS ARE 15 DEGREES EXTENDED.  INSPECTED & FOUND AN ASYMMETRICAL CONDITION WITH FLAPS.  RIGGED FLAPS IAW MM CHAPTER 27.
